Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Inter seizure generalized pattern. Taking Zeptol, Lobazam. MRI of head normal, EEG abnormal. Treatment?

hi I am 24 year old lady .My EEG is abnormal(interseizure generalized pattern). Normal MRI scan of has suggested to take Zeptol CR400 , Lobazam 5mg in morning and in night and folic acid tablets IP5mg(folvite tablets) in night .But it is not controlling my disease. please sent me reply in my email address( YYYY@YYYY )
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Sorry to see the poor control at present...
You will need to increase the dose of present drugs (to their maximal doses) and/or add another drug that acts by a different mechanism.
The drugs and dosages have to be tailored to the individual...
It needs patience, perseverance and frequent physician follow up..
It is a question of time and you are likely to well...
There are other alternatives in intractable cases...
Discuss with your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor